Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Swelling in right hand side of the back of neck, shuttering while moving the eyes, dizzy. Diagnosed of depression, on Duloxetine. Causes ?

hello...for the last 3 months I have been dianosed wiyh depression, but recently I have had swelling in the right hand side of the back of my neck and in the last few days, when I move my eyes i hear like a shuttering sound and feel dizzy, I am also struggling to find the right words when talking about things, have tingling in my letf arm and fingers and seem to forget things.....can you tell me what may be up? i was on 60 mg of duloxetine, but stopped it two weeks ago, along with stopping smoking......would this be causing it?
Thank you
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

There might be a lot of reasons why you are feeling the way you are. It may be that you are not hydrating yourself enough and having feelings of dizziness. However you would need to see a doctor to rule out any medical condition that would fit you into a medical rather than a psychiatric diagnosis. If you are physically healthy you might need to see a psychiatrist which you are already doing so that you do better and better over time. Duloxetine is an effective medication and it will help with your depression. I think that you will also feel better with your forgetting things. Your peripheral neuropathy (tingling in your left arm) will also get better. I hope you also adopt relaxation and distraction techniques like yoga, pranayama and regular physical exercises.

Take care and have a lovely day !
Answered: Sat, 6 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor